IJPAM: Volume 107, No. 2 (2016)


Young Sun Kim$^1$, Yong Chan Kim$^2$
$^1$Department of Applied Mathematics
Pai Chai University
Dae Jeon, 302-735, KOREA
$^2$Department of Mathematics
Gangneung-Wonju University
Gangneung, Gangwondom 210-702, KOREA

Abstract. In this paper, we prove the existences of initial soft $L$-fuzzy (quasi-)uniformities in a complete residuated lattice. From this fact, we define subspaces and product spaces for soft $L$-fuzzy (quasi-)uniformities. Moreover, we give their examples.

Received: November 2, 2015

AMS Subject Classification: 03E72, 06A15, 06F07, 54A05

Key Words and Phrases: complete residuated lattice, initial soft $L$-fuzzy quasi-uniformities, uniformly continuous soft maps

Download paper from here.

DOI: 10.12732/ijpam.v107i2.12 How to cite this paper?

International Journal of Pure and Applied Mathematics
ISSN printed version: 1311-8080
ISSN on-line version: 1314-3395
Year: 2016
Volume: 107
Issue: 2
Pages: 423 - 438

$L$-FUZZY QUASI-UNIFORM SPACES%22&as_occt=any&as_epq=&as_oq=&as_eq=&as_publication=&as_ylo=&as_yhi=&as_sdtAAP=1&as_sdtp=1" title="Click to search Google Scholar for this entry" rel="nofollow">Google Scholar; DOI (International DOI Foundation); WorldCAT.

CC BY This work is licensed under the Creative Commons Attribution International License (CC BY).